Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Report this comment to a moderator

Please fill in the form below if you think a comment is unsuitable. Please indicate which comment is of concern and why. Your comments will be sent to our moderator for review.

Report comment to moderator

MandatoryRequired fields.

Headline

Study highlights drug-drug interaction risk from two commonly used drugs

Comment

This is v important, and raises the question as to whether other proton pump inhibitors have the same adverse effect when in combination with ceftriaxone. We should keep in mind that proton pump inhibitors are frequently used haphazardly without a real medical indication. Also, assessing that is crucial in the pediatric age group while proton pump inhibitors are used in plethora( often also unnecessarily) for a presumptive GE reflux, and frequently there is concomitant use of ceftriaxone for otitis media for instance-even outside hospital settings.

Posted date

27 OCT 2016

Posted time

1:15

Mandatory
Mandatory
Mandatory
Mandatory

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.